Hello and welcome to the forum.
All new members have to have their very first post manually approved by a moderator before it shows up on the forum. Unfortunately, we have to do this to keep spammers from completely clogging up the boards.
I'm so sorry that you and your daughter are going through this. We are fellow patients here, not doctors, so your own doc is in the best position to speculate on what is going on.
However, I do know that hyperthyroidism in itself can cause liver function tests to go out of range, and I don't know how quickly you can expect them to go back to normal after hyperthyroidism resolves. And the test results generally need to be significantly outside the “normal” range (2-3 times the upper limit) before there is concern that it's the meds that are causing the issue.
Hopefully, you will see things settle down over the next few weeks, but make sure that your doctor keeps you up to date on symptoms to watch out for that might indicate potential liver problems – and what action to take if you do spot these issues. These can include itching, rash, yellowing of the skin or eyes, light-colored stool or dark urine, joint pain, right upper abdominal pain or abdominal bloating.
Take care – and please keep us posted.
GDATF Forum Facilitator
…through nature's inflexible grace, I'm learning to live…
– Dream Theater